Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Demicontinuity, hemicontinuity and monotonicity. II


Author: Tosio Kato
Journal: Bull. Amer. Math. Soc. 73 (1967), 886-889
DOI: https://doi.org/10.1090/S0002-9904-1967-11828-7
Part I: Bull. Amer. Math. Soc., Volume 70, Number 4 (1964), 548--550
MathSciNet review: 0238135
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11828-7